MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. RESILIENCE¿ STENT; PROSTHESIS, ESOPHAGEAL

MERIT MEDICAL SYSTEMS INC. RESILIENCE¿ STENT; PROSTHESIS, ESOPHAGEAL
Catalog Number RE206/A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to be returned for evaluation.Follow up will be sent when the investigation is completed.
 
Event or Problem Description
Customer reports while deploying an esophageal stent, the stent slipped out of the device and migrated to the patient's stomach.The procedure was cancelled and the patient remains in the hospital for another day for a new stent placement and retrieval attempt.

Brand Name
RESILIENCE¿ STENT
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key25680658
Report Number1721504-2026-00271
Device Sequence Number17320360
Product Code ESW
UDI-Device Identifier00884450094105
UDI-Public00884450094105
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K251265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberRE206/A
Device Lot NumberH3455226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown